# SDR SWIA202158245

- Difficulty date: March 29, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 313.6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME AT FS.313.56 BETWEEN DD4 AND DD5 IS CORRODED     (C-CHECK RO 5/20/2021)    REPLACED PAX DOOR FRAME AT FS313.56 BOMBARDIER DWG 601R31702 REV N AND CRJ700 SRM 51-42-06-001-001-A01 / COMPLIED WITH SKYWET TASK CARD 51-900-1002-SKY
